| Catalog Number |
0210004000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 31 events were reported for this quarter.Product return status 1 device was not available for evaluation.30 device investigation types have not yet been determined.Additional information 31 devices were labeled for single-use.31 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 31 malfunction events in which the device had a component detach.1 event had no patient involvement; no patient impact.30 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h10.31 previously reported events are included in this follow-up record.Product return status.26 devices were received.5 devices were not available for evaluation.
Event or Problem Description
This report summarizes 31 malfunction events in which the device had a component detach.31 events had no patient involvement; no patient impact.